# SDR SWAA2018072323564

- Difficulty date: July 2, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT THE UPPER SURFACE CORRODED BETWEEN BS 847 TO BS 867, RBL 25.  R&R SHIELD PER SRM AND DWG.
